Dr Tansu KÜÇÜKÖNCÜ — SCI articles (2012) of owner of 125 SCI articles whose 100 % PLAGIARIZED PhD thesis has been REVOKED (2012) : Ahmet Yildirim

Dr Tansu KÜÇÜKÖNCÜ —
SCI articles (2012) of owner of 125 sci articles
whose 100 % PLAGIARIZED PhD thesis (2009) has been REVOKED (2012) :
Ahmet Yildirim

Dr Tansu KÜÇÜKÖNCÜ —
% 100 İNTİHAL doktora tezi (2009) İPTAL EDİLEN (2012)
125 SCI makale sahibinin SCI makaleleri (2012) :
Ahmet Yıldırım

[% 100 ÇALINTI doktora tezi] :
—————————-
Ahmet Yıldırım,
“Nonlineer Problemlerin Non-perturbatif Yöntemlerle Çözümleri Üzerine”,
doktora tezi, Türkçe, Ocak 2009, 230 sf, ana metin : 219 sf,
Ege Üniversitesi, Matematik
Tez danışmanı : Turgut Öziş
Tez jürisi üyeleri : Emine Mısırlı, Şennur Somalı, Necdet Bildik, Fadime Dal

Ahmet Yıldırım’ın % 100 ÇALINTI doktora tezi, tamamen ÇALINAN KAYNAK’tan ÇALINTIdır!

[ÇALINAN KAYNAK] :
—————————-
Ji-Huan He,
“Non-perturbative Methods for Strongly Nonlinear Problems”,
– Als Ms. gedr.. – Berlin : dissertation.de – Verlag in Internet GMBH,
2006, 290 pgs.
(Ji-Huan He’nin doktora tezinin İngilizcesi)

<– o –>

2012 : 27 articles

Title: A relationship between three analytical approaches to nonlinear problems
Author(s): Yildirim, A.; Askari, H.; Yazdi, M. Kalami; et al.
Source: APPLIED MATHEMATICS LETTERS  Volume: 25   Issue: 11   Pages: 1729-1733   DOI: 10.1016/j.aml.2012.02.001   Published: NOV 2012
Times Cited: 0 (from Web of Science)

Title: A numerical study based on an implicit fully discrete local discontinuous Galerkin method for the time-fractional coupled Schrodinger system
Author(s): Wei, Leilei; Zhang, Xindong; Kumar, Sunil; et al.
Source: COMPUTERS & MATHEMATICS WITH APPLICATIONS  Volume: 64   Issue: 8   Pages: 2603-2615   DOI: 10.1016/j.camwa.2012.07.004   Published: OCT 2012
Times Cited: 0 (from Web of Science)

Title: A new fractional analytical approach via a modified Riemann-Liouville derivative
Author(s): Khan, Yasir; Wu, Qingbiao; Faraz, Naeem; et al.
Source: APPLIED MATHEMATICS LETTERS  Volume: 25   Issue: 10   Pages: 1340-1346   DOI: 10.1016/j.aml.2011.11.041   Published: OCT 2012
Times Cited: 5 (from Web of Science)

Title: Determinant solutions to a (3+1)-dimensional generalized KP equation with variable coefficients
Author(s): Abdeljabbar, Alrazi; Ma, Wenxiu; Yildirim, Ahmet
Source: CHINESE ANNALS OF MATHEMATICS SERIES B  Volume: 33   Issue: 5   Pages: 641-650   DOI: 10.1007/s11401-012-0738-8   Published: SEP 2012
Times Cited: 0 (from Web of Science)

Title: Analysis of differential equations of fractional order
Author(s): Sayevand, K.; Golbabai, A.; Yildirim, Ahmet
Source: APPLIED MATHEMATICAL MODELLING  Volume: 36   Issue: 9   Pages: 4356-4364   DOI: 10.1016/j.apm.2011.11.061   Published: SEP 2012
Times Cited: 3 (from Web of Science)

Title: AN EFFICIENT TECHNIQUE FOR SOLVING THE BLASZAK-MARCINIAK LATTICE BY COMBINING HOMOTOPY PERTURBATION AND PADE TECHNIQUES
Author(s): Yildirim, Ahmet; Kocak, Hueseyin
Source: INTERNATIONAL JOURNAL OF COMPUTATIONAL METHODS  Volume: 9   Issue: 2     Article Number: 1240024   DOI: 10.1142/S0219876212400245   Published: JUN 2012
Times Cited: 0 (from Web of Science)

Title: Variational iteration method for the time-fractional Fornberg-Whitham equation
Author(s): Sakar, Mehmet Giyas; Erdogan, Fevzi; Yildirim, Ahmet
Source: COMPUTERS & MATHEMATICS WITH APPLICATIONS  Volume: 63   Issue: 9   Pages: 1382-1388   DOI: 10.1016/j.camwa.2012.01.031   Published: MAY 2012
Times Cited: 3 (from Web of Science)

Title: A collocation approach for solving high-order linear Fredholm-Volterra integro-differential equations
Author(s): Yuzbasi, Suayip; Sahin, Niyazi; Yildirim, Ahmet
Source: MATHEMATICAL AND COMPUTER MODELLING  Volume: 55   Issue: 3-4   Pages: 547-563   DOI: 10.1016/j.mcm.2011.08.032   Published: FEB 2012
Times Cited: 1 (from Web of Science)

Title: Adaptive multi-step differential transformation method to solving nonlinear differential equations
Author(s): Gokdogan, Ahmet; Merdan, Mehmet; Yildirim, Ahmet
Source: MATHEMATICAL AND COMPUTER MODELLING  Volume: 55   Issue: 3-4   Pages: 761-769   DOI: 10.1016/j.mcm.2011.09.001   Published: FEB 2012
Times Cited: 3 (from Web of Science)

Title: Analytical Solution of Second-Order Hyperbolic Telegraph Equation by Variational Iteration and Homotopy Perturbation Methods
Author(s): Raftari, Behrouz; Yildirim, Ahmet
Source: RESULTS IN MATHEMATICS  Volume: 61   Issue: 1-2   Pages: 13-28   DOI: 10.1007/s00025-010-0072-y   Published: FEB 2012
Times Cited: 2 (from Web of Science)

Title: Numerical solution of time-fraction modified equal width wave equation
Author(s):  MATHEMATICAL AND COMPUTER MODELLING   MATHEMATICAL AND COMPUTER MODELLING   Merdan, Mehmet; Yildirim, Ahmet; Gokdogan, Ahmet
Source: ENGINEERING COMPUTATIONS  Volume: 29   Issue: 7-8   Pages: 766-777   DOI: 10.1108/02644401211257254   Published: 2012
Times Cited: 0 (from Web of Science)

Title: Solution of the MHD Falkner-Skan flow by Adomian decomposition method and Pade approximants
Author(s): Raftari, Behrouz; Adibi, Hojatollah; Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 22   Issue: 8   Pages: 1010-1020   DOI: 10.1108/09615531211271835   Published: 2012
Times Cited: 0 (from Web of Science)

Title: Application of homotopy perturbation and numerical methods to the circular porous slider
Author(s): Madani, M.; Khan, Yasir; Mahmodi, Gh.; et al.
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 22   Issue: 6-7   Pages: 705-717   DOI: 10.1108/09615331211244844   Published: 2012
Times Cited: 0 (from Web of Science)

Title: The differential transform method and Pade approximants for a fractional population growth model
Author(s): Erturk, Vedat Suat; Yildirim, Ahmet; Momani, Shaher; et al.
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 22   Issue: 6-7   Pages: 791-802   DOI: 10.1108/09615531211244925   Published: 2012
Times Cited: 0 (from Web of Science)

Title: Approximate analytical solution to time fractional nonlinear evolution equations
Author(s): Abdou, M. A.; Yildirim, Ahmet
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 22   Issue: 6-7   Pages: 829-838   DOI: 10.1108/09615531211255734   Published: 2012
Times Cited: 0 (from Web of Science)

Title: Homotopy analysis method for space- and time-fractional KdV equation
Author(s): Mohyud-Din, Syed Tauseef; Yildirim, Ahmet; Yuluklu, Eda
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 22   Issue: 6-7   Pages: 928-941   DOI: 10.1108/09615531211255798   Published: 2012
Times Cited: 1 (from Web of Science)

Title: New exact traveling wave solutions for DS-I and DS-II equations
Author(s): Yildirim, Ahmet; Paghaleh, Ameneh Samiei; Mirzazadeh, Mohammad; et al.
Source: NONLINEAR ANALYSIS-MODELLING AND CONTROL  Volume: 17   Issue: 3   Pages: 369-378   Published: 2012
Times Cited: 0 (from Web of Science)

Title: Application of homotopy perturbation and numerical methods to the magneto-micropolar fluid flow in the presence of radiation
Author(s): Madani, Mohammad; Khan, Yasir; Fathizadeh, Mahdi; et al.
Source: ENGINEERING COMPUTATIONS  Volume: 29   Issue: 3-4   Pages: 277-294   DOI: 10.1108/02644401211212406   Published: 2012
Times Cited: 0 (from Web of Science)

Title: Exp-function method for solitary and periodic solutions of Fitzhugh-Nagumo equation
Author(s): Mohyud-Din, Syed Tauseef; Khan, Yasir; Faraz, Naeem; et al.
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 22   Issue: 3-4   Pages: 335-341   DOI: 10.1108/09615531211208042   Published: 2012
Times Cited: 0 (from Web of Science)

Title: Application of He’s homotopy perturbation method for multi-dimensional fractional Helmholtz equation
Author(s): Gupta, Praveen Kumar; Yildirim, A.; Rai, K. N.
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 22   Issue: 3-4   Pages: 424-435   DOI: 10.1108/09615531211215738   Published: 2012
Times Cited: 0 (from Web of Science)

Title: Rational approximation solution of the foam drainage equation with time- and space-fractional derivatives
Author(s): Yildirim, Ahmet; Kocak, Huseyin
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 22   Issue: 3-4   Pages: 512-525   DOI: 10.1108/09615531211215792   Published: 2012
Times Cited: 0 (from Web of Science)

Title: Approximate analysis of population dynamic’s with density-dependent migrations and the Allee effects
Author(s): Mohyud-Din, Syed; Yildirim, Ahmet; Gulkanat, Yagmur
Source: INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW  Volume: 22   Issue: 2   Pages: 243-250   DOI: 10.1108/09615531211199854   Published: 2012
Times Cited: 1 (from Web of Science)

Title: A COUPLING METHOD OF HOMOTOPY PERTURBATION AND LAPLACE TRANSFORMATION FOR FRACTIONAL MODELS
Author(s): Khan, Yasir; Faraz, Naeem; Kumar, Sunil; et al.
Source: UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS  Volume: 74   Issue: 1   Pages: 57-68   Published: 2012
Times Cited: 1 (from Web of Science)

Title: Numerical Simulation of Fractional Fornberg-Whitham Equation by Differential Transformation Method
Author(s): Merdan, Mehmet; Gokdogan, Ahmet; Yildirim, Ahmet; et al.
Source: ABSTRACT AND APPLIED ANALYSIS    Article Number: 965367   DOI: 10.1155/2012/965367   Published: 2012
Times Cited: 1 (from Web of Science)

Title: Shortest hop multipath algorithm for wireless sensor networks
Author(s): Yilmaz, Onur; Demirci, Sercan; Kaymak, Yagiz; et al.
Source: COMPUTERS & MATHEMATICS WITH APPLICATIONS  Volume: 63   Issue: 1   Pages: 48-59   DOI: 10.1016/j.camwa.2011.10.070   Published: JAN 2012
Times Cited: 7 (from Web of Science)

Title: A multistage differential transformation method for approximate solution of Hantavirus infection model
Author(s): Gokdogan, Ahmet; Merdan, Mehmet; Yildirim, Ahmet
Source: COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION  Volume: 17   Issue: 1   Pages: 1-8   DOI: 10.1016/j.cnsns.2011.05.023   Published: JAN 2012
Times Cited: 7 (from Web of Science)

Title: The modified algorithm for the differential transform method to solution of Genesio systems
Author(s): Gokdogan, Ahmet; Merdan, Mehmet; Yildirim, Ahmet
Source: COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION  Volume: 17   Issue: 1   Pages: 45-51   DOI: 10.1016/j.cnsns.2011.03.039   Published: JAN 2012
Times Cited: 9 (from Web of Science)

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: